MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Toric Intraocular Lens

STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Toric Intraocular Lens
Model Number VTICM5_13.7 (-6.0/4.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop.Medical management were provided, and the lens was removed.
 
Additional Manufacturer Narrative
H6: 4110: work order search - no similar complaints within associated lots were found.Manufacture narrative: elevated iop, medical mangement, and secondary surgical intervention to remove the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).

Brand Name
EVO/EVO+VISIAN Implantable Collamer Lens
Common Device Name
Phakic Toric Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
+1(626)303-7902
MDR Report Key50160613
Report Number2023826-2026-01435
Device Sequence Number9407663
Product Code QCB
UDI-Device Identifier00840311316144
UDI-Public(01)00840311316144(11)260130(17)281231
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_13.7 (-6.0/4.0)
Device Catalogue NumberVTICM5_13.7
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cartridge Model: SFC-45 - Lot# UNK; Foam Tip Plunger - lot# UNK; Injector Model: MSI-PF - Lot# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale